# SDR RAIA00605021

- Difficulty date: May 9, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 18,819 hours, 21,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - EMERGENCY PATH LIGHTS INOP.  REPAIRED CONNECTOR AT CENTER FLOOR STRIP LIGHT.
